# SDR SWAA960241

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Strap
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND RT HORIZ STRAP CRACKED AT FWD END AT BS 727 BULKHEAD, AT S22R.  REPLACED PER BOEING SRM.
